# SDR AALA20130128035

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 80,329 hours, 35,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FORWARD OUTER DOOR PAN ADJACENT TO NUMBER 5 BEAM FORWARD STOP HAS FASTENER HOLE THAT IS GOUGED/ELONGATED.  INSTALLED DOUBLER REPAIR PER AARD 5-2-30-00-1 AND ESO 80174.
